# SDR AALA2020081319009

- Difficulty date: July 30, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000LF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CABIN FLOOR PANEL 222EF WAS FOUND TO HAVE  DELAMINATED AREA WITH DIMENSIONS L= 1.03 IN W=0.89 IN. REMOVED AND REPLACED PANEL.
